# SDR UIEA200600241

- Difficulty date: September 2, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 95,152 hours, 18,609 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLOORBEAM WEB CRACKED AT STA 360 RT STR 12A.  FLOORBEAM WEB REPAIRED AS PER SRM 53-10-09 FIG 11 AND EO NR 4753A818.
